# SDR SWAA2020051244320

- Difficulty date: April 20, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 55,206 hours, 32,646 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE SUPPORT STRUCTURE AT LEVEL ORSS 297 AT LT WING (1EA) / REPLACED SUPPORT STRUCTURE AT LEVEL ORSS 297 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG #115A3712 REV.A
